Journal Of The Econometric Society

An International Society for the Advancement of Economic
Theory in its Relation to Statistics and Mathematics

Edited by: Guido W. Imbens • Print ISSN: 0012-9682 • Online ISSN: 1468-0262

Econometrica: Apr, 1977, Volume 45, Issue 3

The Robustness of Some Standard Tests for Autocorrelation and Heteroskedasticity when Both Problems Are Present<745:TROSST>2.0.CO;2-#
p. 745-754

Mary Lee Epps, Thomas W. Epps

This paper considers (i) the robustness of the @t and Durbin-Watson bounds tests for first-order autocorrelation when disturbances in the linear regression model are heteroskedastic and (ii) the robustness of the Goldfeld-Quandt and Glejser tests for heteroskedasticity when the disturbances follow a first-order autoregressive scheme.

Log In To View Full Content